Alert archive / Iowa / River Flood Warnings in 2014
River Flood Warning 16, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Apr 14, 2014, 10:22 AM CDT for Johnson County, Washington County, Iowa. It took effect at Apr 14, 2014, 3:12 PM CDT. It was in force for 59 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2014, 10:22 AM CDT (15:22 UTC)
- In effect from
- Apr 14, 2014, 3:12 PM CDT
- Expired
- Apr 17, 2014, 2:15 AM CDT
- In force
- 59 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Johnson County, IA, Washington County, IA
The radar
The Quad Cities radar (KDVN), 100 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point English River at Kalona (KALI4).
- Action stage
- 13 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05455500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
079 WGUS43 KDVN 141522 FLWDVN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1022 AM CDT MON APR 14 2014 .HEAVY RAINFALL OVER THE WEEKEND IS PUSHING SOME RIVERS INTO FLOOD. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC103-183-150322- /O.NEW.KDVN.FL.W.0016.140414T2012Z-140417T0715Z/ /KALI4.1.ER.140414T2012Z.140415T0600Z.140415T1915Z.NO/ 1022 AM CDT MON APR 14 2014 ...FLOOD WARNING IN EFFECT UNTIL TUESDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLOOD WARNING FOR THE ENGLISH RIVER AT KALONA. * UNTIL TUESDAY. * AT 10:00 AM MONDAY THE STAGE WAS 12.0 FEET...AND RISING. * FLOOD STAGE IS 14 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * RECENT ACTIVITY...THE RIVER IS RISING RAPIDLY AND IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS AFTERNOON. * FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 15.7 FEET TUESDAY MORNING. FALL BELOW FLOOD STAGE TUESDAY. && LAT...LON 4151 9194 4148 9194 4144 9173 4146 9152 4152 9153 $$
2 follow-up statements
266 WGUS83 KDVN 142027 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 326 PM CDT MON APR 14 2014 .HEAVY RAINFALL ACROSS IOWA THIS WEEKEND HAS PUSHED THE ENGLISH AND NORTH SKUNK RIVERS INTO FLOOD. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC103-183-151226- /O.EXT.KDVN.FL.W.0016.000000T0000Z-140416T1800Z/ /KALI4.1.ER.140415T0600Z.140415T0600Z.140415T0600Z.NO/ 326 PM CDT MON APR 14 2014 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE ENGLISH RIVER AT KALONA. * UNTIL TUESDAY MORNING. * AT 3:00 PM MONDAY THE STAGE WAS 13.2 FEET...AND RISING. * FLOOD STAGE IS 14 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * RECENT ACTIVITY...THE RATE OF RISE OF THE RIVER IS SLOWING DOWN. A CREST LOOKS TO OCCUR BEFORE SUNRISE. * FORECAST...RISE TO FLOOD STAGE TUESDAY MORNING. && LAT...LON 4151 9194 4148 9194 4144 9173 4146 9152 4152 9153 $$ IAC107-151225- /O.EXT.KDVN.FL.W.0015.140415T1440Z-140418T1800Z/ /SIGI4.1.ER.140415T1440Z.140416T0000Z.140417T0600Z.NO/ 326 PM CDT MON APR 14 2014 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE NORTH SKUNK RIVER NEAR SIGOURNEY. * UNTIL THURSDAY MORNING. * AT 2:30 PM MONDAY THE STAGE WAS 12.2 FEET...AND RISING. * FLOOD STAGE IS 16 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * RECENT ACTIVITY...THE RIVER CONTINUES TO RISE QUICKLY. * FORECAST...RISE ABOVE FLOOD STAGE TUESDAY MORNING...AND CONTINUE RISING TO 17.0 FEET TUESDAY EVENING. FALL BELOW FLOOD STAGE THURSDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS AGRICULTURAL LAND...SOME COUNTY ROADS AND FARM HOUSES. && LAT...LON 4124 9206 4126 9201 4131 9213 4134 9240 4129 9240 $$
478 WGUS83 KDVN 150135 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 835 PM CDT MON APR 14 2014 .runoff from this past weekends heavy rain was causing some minor flooding on area tributaries. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC103-183-150205- /O.CAN.KDVN.FL.W.0016.000000T0000Z-140416T1800Z/ /KALI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 835 PM CDT MON APR 14 2014 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE ENGLISH RIVER AT KALONA. * AT 8:00 PM MONDAY THE STAGE WAS 12.9 FEET...AND FALLING. * FLOOD STAGE IS 14 FEET. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...CRESTED BELOW FLOOD STAGE AT 13.3 FEET. FALL TO 10.2 FEET WEDNESDAY MORNING. && LAT...LON 4151 9194 4148 9194 4144 9173 4146 9152 4152 9153 $$ IAC107-151734- /O.EXT.KDVN.FL.W.0015.140415T1424Z-140418T1800Z/ /SIGI4.1.ER.140415T1424Z.140416T0000Z.140417T0600Z.NO/ 835 PM CDT MON APR 14 2014 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE NORTH SKUNK RIVER NEAR SIGOURNEY. * UNTIL THURSDAY MORNING. * AT 7:30 PM MONDAY THE STAGE WAS 13.1 FEET...AND RISING. * FLOOD STAGE IS 16 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE TUESDAY MORNING...AND CONTINUE RISING TO 17.0 FEET TUESDAY EVENING. FALL BELOW FLOOD STAGE THURSDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS AGRICULTURAL LAND...SOME COUNTY ROADS AND FARM HOUSES. && LAT...LON 4124 9206 4126 9201 4131 9213 4134 9240 4129 9240 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Apr 14, 9:03 AM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Apr 14, 9:03 AM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 903 AM CDT MON APR 14 2014 .UPDATE... ISSUED AT 900 AM CDT MON APR 14 2014 WITH SURFACE OBS AND SPOTTER/OBSERVER REPORTS COMING IN WITH ALL SNOW OVER SOUTHEAST IOWA ALREADY AT 9 AM...AND CONTINUED COLD ADVECTION TODAY...I HAVE CHANGED THE PRECIP TYPE IN OUR FORECAST OVER TO SNOW. THERE MAY STILL BE SOME RAIN MIXED AT TIMES...BUT IT NOW APPEARS THE DOMINANT P-TYPE WILL BE LIGHT SNOW. SOME MODERATE SNOW IS POSSIBLE LATE MORNING THROUGH AFTERNOON IN THE FAR EAST...AND WILL BE WATCHED FOR ACCUMULATION UPDATES. THUS FAR I WOULD EXPECT NO LOCATION TO SEE MORE THAN A HALF INCH ON GRASS ONLY. ERVIN && .SYNOPSIS... ISSUED AT 408 AM CDT MON APR 14 2014 995 MB SFC LOW WAS LOCATED SOUTHEAST OF ROCKFORD IL AT 07Z. STRONG COLD FRONT WAS EXITING FAR EAST SECTIONS OF CWA. STRONG ISALLOBARIC MAX AND TIGHT PRESSURE GRADIENT PRODUCING STRONG NORTHERLY WINDS WHICH HAVE BEEN NEAR WIND ADVISORY CRITERIA AT TIMES WEST OF THE MISSISSIPPI RIVER. THESE STRONG WINDS USHERING IN MUCH COLDER AIR WITH TEMPS CRASHING THROUGH THE 30S WEST OF THE MISSISSIPPI. RAIN HAS CHANGED TO SNOW OVER MUCH OF NORTHEAST IA WHICH SHOWS UP NICELY ON KDVN WSR-88D DUAL POL CORRELATION COEFFICIENT (CC) DATA WITH RAIN/SNOW LINE EXTENDING ROUGHLY FROM GALENA IL THROUGH IOWA CITY IA AT 3 AM CDT. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 408 AM CDT MON APR 14 2014 RAIN/SNOW LINE TO CONTINUE PROGRESSING SOUTHEAST TO NEAR QUAD CITIES THROUGH SUNRISE. LIGHT SNOW WITH WEAKENING/STRETCHING DEFORMATION TO BE FOUND EARLY THIS AM NORTH/WEST OF QUAD CITIES WITH MINOR ACCUM POSSIBLE MAINLY GRASSY AND ELEVATED SURFACES. MEANWHILE FEW SPRINKLES OR LIGHT RAIN SHOWERS WILL BE FOUND SOUTH/EAST OF QUAD CITIES EARLY AM. ANTICIPATE A BIT OF A LULL IN PCPN FOR A TIME MID-LATE AM BEFORE ANOTHER ROUND OF PCPN CURRENTLY OVER THE CENTRAL PLAINS LIFTS UP ACROSS ROUGHLY THE SOUTHEAST 1/3-1/2 OF CWA TOWARD MIDDAY THROUGH THIS AFTERNOON AHEAD OF UPPER TROUGH AND WITH INCREASING DIVERGENCE IN LEFT EXIT REGION OF H3 JET AND STRENGTHENING FRONTOGENETICAL FORCING. HAVE KEPT RAIN OR SNOW PTYPE WITH THIS ROUND OF PCPN BUT MAY BE PREDOMINATELY SNOW WITH TOP DOWN COOLING AND GIVEN STRENGTH OF THE FORCING. GROUND TEMPS STILL PLENTY WARM WITH DVN 4 INCH SOIL TEMP AT 50 DEGS AS OF 3 AM... BUT PERIOD OF MODERATE RATES COULD OVERWHELM TO PRODUCE MINOR ACCUM ON GRASSY SFCS. OTHERWISE... RAW AND BLUSTERY CONDITIONS ON TAP TODAY. STRONG NORTHERLY WINDS NEAR ADVISORY CRITERIA EARLY THIS AM TO AVERAGE 20-30 MPH AND CONTINUE USHERING IN THE UNSEASONABLY COLD AIR... WITH TEMPS WELL BELOW NORMAL. HIGHS ALL AREAS HAVE ALREADY OCCURRED WITH TEMPS FALLING UNTIL MID AM BEFORE LEVELING OFF THEN ONLY NUDGE UPWARD FEW DEGS AND STAYING MAINLY IN THE 30S WITH SOME AREAS POSSIBLY TOUCHING LOWER 40S SOUTHEAST OF QUAD CITIES BEFORE PCPN THEN WOULD EXPECT A DROP BACK INTO THE 30S WITH EVAPORATIVE COOLING FROM PCPN. TONIGHT...ANY LIGHT SNOW SHOULD EXIT VERY EARLY THIS EVENING FAR E/SE. THEN...DECREASING CLOUDINESS AND DIMINISHING WINDS WITH INCREASING SUBSIDENCE... WHICH SHOULD LEND TO GOOD VIEWING OF LUNAR ECLIPSE /BLOOD MOON/ WITH THE MOON ENTERING THE SUNSET COLORED SHADOW OF EARTH AT APPROXIMATELY 206 AM CDT. WILL NEED TO BUNDLE UP THOUGH IF VENTURING OUTDOORS TO SEE ECLIPSE...AS UNSEASONABLY COLD NIGHT ON TAP WITH NEAR RECORD TO RECORD LOWS IN THE 20S. PLEASE SEE CLIMATE SECTION BELOW. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 408 AM CDT MON APR 14 2014 MAINLY QUIET AND COLD CONDITIONS EXPECTED EARLY IN THE EXTENDED THEN PCPN CHANCES INCREASE THURSDAY AFTERNOON THROUGH FRIDAY AS NEXT SYSTEM APPROACHES THE AREA. TEMPERATURES WILL BE BELOW NORMAL UNTIL THE WEEKEND. TUESDAY-WEDNESDAY...DRY BUT COLD CONDITIONS WILL BE SEEN WITH AN INCREASE IN CLOUDS TUESDAY NIGHT AND WEDNESDAY AHEAD OF SYSTEM MOVING OVER THE UPPER PLAINS. THIS SYSTEM IS EXPECTED TO STAY TO OUR NORTH WHERE DYNAMICS/MOISTURE WILL BE FOUND. 85H TEMP PROGS WILL GENERALLY BE IN THE SINGLE DIGITS BELOW 0C KEEPING TEMPERATURES WELL BELOW NORMAL TUESDAY AND MODERATING ON WEDNESDAY. SOUTH WINDS TO INCREASE WEDNESDAY TO 15 TO 25 MPH AS SURFACE LOW MOVES OVER THE PLAINS AND SUBSEQUENT PRESSURE GRADIENT TIGHTENS OVER IOWA. WEDNESDAY NIGHT-FRIDAY...COLD FRONT TO TRACK ACROSS MUCH OF THE CWA THURSDAY BEFORE STALLING CLOSE TO THE MS RVR. MAINTAINED CHANCE POPS ACROSS THE NW SECTIONS OF THE CWA FOR MAINLY POST FRONTAL RAIN DURING THE DAY. STRONG SHORTWAVE TO MOVE OVER THE PLAINS THURSDAY NIGHT AND LIFT NORTHEAST NEAR THE CWA EARLY FRIDAY. A SURFACE LOW WILL DEVELOP AHEAD OF THIS SOMEWHERE OVER THE PLAINS LIFTING NORTHEAST AND SPREADING PCPN OVER THE CWA THURSDAY NIGHT-FRIDAY. LATEST 00Z MODEL SUITE STILL SHOWS SIGNIFICANT DIFFERENCES IN TIMING/STRENGTH/TRACK OF THIS SYSTEM AND WILL WAIT UNTIL THESE DIFFERENCES ARE RESOLVED TO ADD MORE DETAIL IN FORECAST. AT THIS TIME IT DOES APPEAR THAT THE THURSDAY NIGHT-FRIDAY TIME FRAME WILL BE THE BEST CHANCE FOR PCPN ACROSS THE CWA. REST OF EXTENDED...DRY CONDITIONS WILL BE SEEN SATURDAY AS HIGH PRESSURE BUILDS INTO THE MIDWEST. TEMPERATURES WILL BE NEAR TO SLIGHTLY BELOW NORMAL. BEYOND THIS...THE GFS HAS A DRY FORECAST SUNDAY AND MONDAY...WHEREAS THE ECMWF HAS ANOTHER WAVE MOVE OVER THE PLAINS WITH ADDITIONAL PCPN CHANCES OVER THE AREA. MODEL CONSENSUS HAS SLIGHT CHANCE TO CHANCE POPS FOR THIS ATTIM AND WILL KEEP IN THE FORECAST FOR NOW. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING) ISSUED AT 638 AM CDT MON APR 14 2014 GUSTY NORTHERLY WINDS AND GENERALLY MVFR CIGS EXPECTED INTO THIS AFTERNOON...WITH ANY BREAKS IN THE CLOUDS THIS MORNING FILLING BACK IN WITH STRATOCU WITH COLD AIR ALOFT. A FEW SPRINKLES OR FLURRIES WILL ALSO BE FOUND THIS MORNING. PRECIPITATION CHANCES WILL BE INCREASING LATE MORNING AND THROUGH THE AFTERNOON MAINLY JUST SOUTHEAST OF TERMINALS... WITH RAIN LIKELY MIXING WITH OR CHANGING TO SNOW. HAVE OPTED FOR VCSH WORDING AT KBRL AND KMLI BEING IN CLOSER PROXIMITY. VFR CONDITIONS WITH DECREASING CLOUDS AND WINDS EXPECTED BY MID AFTERNOON THROUGH THIS EVENING...AS HIGH PRESSURE BEGINS TO BUILD IN. && .HYDROLOGY... ISSUED AT 408 AM CDT MON APR 14 2014 HEAVIEST RAINS OF GENERALLY 2-4 INCHES FELL OVER NORTHEAST IA PAST 48 HRS. MOST SIGNIFICANT RISES AND POTENTIAL FOR FLOODING WILL BE FOCUSED ON PORTIONS OF THE IOWA...WAPSIPINICON...MAQUOKETA AND POSSIBLY CEDAR RIVERS. HEAVY RAINS FELL TO OUR NORTH AS WELL AND SOME OF THIS ROUTED WATER ALONG WITH WATER FROM AREA TRIBS WILL LIKELY YIELD RISES ON THE MISSISSIPPI RIVER IN THE COMING DAYS AHEAD. && .CLIMATE... ISSUED AT 408 AM CDT MON APR 14 2014 RECORD LOWS FOR APRIL 15... MOLINE.........22 IN 1928 CEDAR RAPIDS...17 IN 1928 DUBUQUE........21 IN 1928 BURLINGTON.....23 IN 1943 && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && UPDATE...ERVIN SYNOPSIS...05 SHORT TERM...05 LONG TERM...GROSS AVIATION...05 HYDROLOGY...05 CLIMATE...05
Hazardous weather outlook, Apr 14, 7:09 AM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 709 AM CDT MON APR 14 2014 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-151215- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 709 AM CDT MON APR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT PRECIPITATION IS EXPECTED TO MOVE ACROSS SOUTHEAST IOWA...NORTHEAST MISSOURI...AND NORTHWEST AND WEST CENTRAL ILLINOIS LATE THIS MORNING AND AFTERNOON BEFORE EXITING EARLY THIS EVENING. THE PRECIPITATION MAY BEGIN AS RAIN...BUT WILL LIKELY CHANGE TO SNOW BEFORE ENDING. MINOR ACCUMULATIONS WILL BE POSSIBLE ON GRASSY SURFACES. NEAR RECORD TO RECORD LOW TEMPERATURES IN THE 20S OVERNIGHT MAY DAMAGE ANY SENSITIVE OR TENDER VEGETATION LEFT UNPROTECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Local storm report, Apr 14, 8:09 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
809 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM HEAVY RAIN CEDAR RAPIDS 41.97N 91.67W
04/14/2014 M4.52 INCH LINN IA PUBLIC
0809 AM HEAVY RAIN 1 SW NORTH LIBERTY 41.73N 91.62W
04/14/2014 M2.96 INCH JOHNSON IA TRAINED SPOTTER
STORM TOTAL
&&
DCLocal storm report, Apr 14, 8:24 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
824 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 AM HEAVY RAIN 2 SSW CALAMUS 41.80N 90.77W
04/14/2014 M2.50 INCH CLINTON IA TRAINED SPOTTER
&&
DCLocal storm report, Apr 14, 8:34 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
834 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 AM HEAVY RAIN SSE ATKINS 41.99N 91.86W
04/14/2014 M4.46 INCH BENTON IA TRAINED SPOTTER
STORM TOTAL
&&
DCLocal storm report, Apr 14, 8:48 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
848 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 AM HEAVY RAIN WNW JESUP 42.48N 92.07W
04/14/2014 M3.70 INCH BUCHANAN IA TRAINED SPOTTER
48 HOUR TOTAL
&&
DCLocal storm report, Apr 14, 9:27 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
927 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 AM HEAVY RAIN SSE SHANNON 42.15N 89.74W
04/14/2014 M3.10 INCH CARROLL IL TRAINED SPOTTER
STORM TOTAL.
&&Local storm report, Apr 14, 9:56 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
956 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM HEAVY RAIN 2 NNW NORTH LIBERTY 41.76N 91.62W
04/14/2014 M4.39 INCH JOHNSON IA TRAINED SPOTTER
STORM TOTAL.
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:48 PM CDT | Tornado Warning | DVN | Clinton, Jackson | 27 min |
| Apr 14, 9:45 AM CDT | River Flood Warning | DVN | Keokuk | 4 days |
Nearby
River Flood Warnings in Iowa, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.